Dear all,

I started Solatol two months ago. I have been very pleased with how it has lowered my blood pressure and pulse rate. However, since startting the medication, my hands and feet have become very cold. Is there any other medication that lowers the pulse rate and lowers blood pressure at the same time?

Thankyou,

James Hughes 9.
Did you find this post helpful?
|

User Profile
replied April 21st, 2009
Extremely eHealthy
Cold extremities, hands and feet, is a side effect of using this drug.
Switching to another type of antiarrhythmic drug can be done only by suggestion of your cardiologist.
Don't disrupt the usage abruptly and without consultation.
|
Did you find this post helpful?
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....